# SDR 051836316

- Difficulty date: December 25, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 16,620 hours, 2,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Pinched
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9-12 LT EMERGENCY PATHWAY LIGHTS OUT.  FOUND WIRE PINCHED, REPOSITIONED WIRE.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
